MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.pcan.4500939

Медицинская библиотека · Prostate cancer and prostatic diseases · 2007

Docetaxel-induced Meibomian duct inflammation and blockage leading to chalazion formation.

Gupta S, Silliman C G, Trump D L

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a 71-year male with castration-resistant metastatic prostate cancer who was treated with weekly docetaxel for 12 weeks and developed significant eye irritation and dryness during treatment. Subsequently, the patient presented with a lower eyelid mass, which on excision was demonstrated to be a chalazion. Docetaxel induced Meibomian duct inflammation and blockage is the likely cause of this presentation in a patient with no history of eyelid masses in the past.

Для цитирования: Gupta S, Silliman C G, Trump D L. Docetaxel-induced Meibomian duct inflammation and blockage leading to chalazion formation.. Prostate cancer and prostatic diseases. 2007. DOI: 10.1038/sj.pcan.4500939.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.